| Model Number |
H938173 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that "coring" was observed in an exactamix non-vented, high-volume inlet during total parenteral nutrition (tpn) compounding using sterile water for injection (swfi) and 70% dextrose.It was confirmed that the compounded tpn bag "reached a patient; however, no information was provided to confirm whether the bag was administered to a patient¿.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
B3 event date : march 2026.D4 udi: as the lot # is unknown, the udi will consist of the primary di number only.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Additional information was added to h6.The device was not returned and the lot number is unknown; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.